# SDR N6WA2025081903

- Difficulty date: August 19, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N561GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10070
- Aircraft time: 44,919 hours, 34,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670392574
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE FS909 TO FS939 RBL 17.63 OF WING TO FUSE FAIRING STRUCTURE.    REMOVED AND REPLACED ANGLE FS909 TO FS939 RBL 17.63 OF WING TO FUSE FAIRING STRUCTURE IAW CRJ SRM 51-42-06.
